# SDR SWIA201230742

- Difficulty date: May 10, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 28,590 hours, 24,595 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SKIN LEADING EDGE SHROUD IS CHAFED.  (C-CHECK)  REPLACED RIGHT AILERON UPPER SKIN LEADING EDGE SHROUD.
